# SDR SIMA200507525

- Difficulty date: March 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION FOUND, LEFT OMEGA HAS CORROSION UNDER CROSSBEAM AT FRAME 29.  REMOVED AND REPLACED LEFT OMEGA BEAM AT FRAME 29 IAW EMB135 SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
